American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sehie Park, Jong Sook Bae and Hoo Kyung Kang. Geometric properties, minimax inequalities, and fixed point theorems on convex spaces . Proc. Amer. Math. Soc. 121 (1994) 429-439. MR 1231303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dieter Remus and F. Javier Trigos-Arrieta. Abelian groups which satisfy Pontryagin duality need not respect compactness . Proc. Amer. Math. Soc. 117 (1993) 1195-1200. MR 1132422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. van de Vel. A selection theorem for topological convex structures . Trans. Amer. Math. Soc. 336 (1993) 463-496. MR 1169083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard A. Graff. A simple theory of differential calculus in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 485-509. MR 816306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seung Jae Oh. G\^ateaux differentiable points with special representation . Proc. Amer. Math. Soc. 93 (1985) 456-458. MR 774002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pal Fischer and Zbigniew Słodkowski. Christensen zero sets and measurable convex functions . Proc. Amer. Math. Soc. 79 (1980) 449-453. MR 567990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Mägerl. Metrizability of compact sets and continuous selections . Proc. Amer. Math. Soc. 72 (1978) 607-612. MR 509263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William H. Chapman and Daniel J. Randtke. On the existence of compact metric subspaces with applications to the complementation of $c\sb{0}$ . Trans. Amer. Math. Soc. 219 (1976) 133-148. MR 0410688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert H. Lohman and Wilbur J. Stiles. On separability in linear topological spaces . Proc. Amer. Math. Soc. 42 (1974) 236-237. MR 0326350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan Gleit. On the construction of split-face topologies . Trans. Amer. Math. Soc. 194 (1974) 291-299. MR 0405063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. P. Stegall and J. R. Retherford. Fully nuclear operators. Bull. Amer. Math. Soc. 76 (1970) 1077-1081. MR 0271707.
Abstract, references, and article information   
View Article: PDF

[15] H. Elton Lacey and Peter D. Morris. On spaces of type $A(K)$ and their duals . Proc. Amer. Math. Soc. 23 (1969) 151-157. MR 0625855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Saks. On some functionals. II . Trans. Amer. Math. Soc. 41 (1937) 160-170. MR 1501896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1